# SDR ASAA0310441

- Difficulty date: May 12, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support Angle
- Part number: 6547966506
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE TAILPIPE FAIRING AT THRUST REVERSER STATION 98.60 CHAFED. REPLACED ANGLE PER SRM.  (M)
